The Annals of Mathematical Statistics

Operating Characteristics of Some Sequential Design Rules

Robert Bohrer

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 4 (1968), 1176-1185.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698241

Digital Object Identifier
doi:10.1214/aoms/1177698241

Mathematical Reviews number (MathSciNet)
MR229342

Zentralblatt MATH identifier
0169.21201

JSTOR
links.jstor.org

Citation

Bohrer, Robert. Operating Characteristics of Some Sequential Design Rules. Ann. Math. Statist. 39 (1968), no. 4, 1176--1185. doi:10.1214/aoms/1177698241. https://projecteuclid.org/euclid.aoms/1177698241


Export citation